# SDR SWIA2020033049568

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON INTERCOSTAL AFT OF AVIONICS BAY DOOR ON R/H SIDE OF STGR27.  (C CHECK) RO 3/27/2020    REMOVED AND REINSTALLED A NEW INTERCOSTAL AT STRG 27 RH FROM FS.394.00 TO FS.409.00 REF CRJ 200 SRM AND BOMBARDIER DWG. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
